# SDR AALA980406

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTING WOULD NOT ILLUMINATE.  REPAIRED SHORTED WIRE IN EMERGENCY FLOOR LIGHTING AT FORWARD GALLEY SIDEWALL LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
